# SDR AALA202201185560

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 33,691 hours, 12,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 626
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 64,676 hours, 24,675 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT DOOR MONITOR SHOWED NUMBER 3R DOOR LOW BOTTLE PRESSURE WHEN ARMED. REMOVED AND REPLACED EMERGENCY EXIT DOOR 3R DOOR ASSIST BOTTLE PER AMM 52-22-14.
